# SDR HAIHEEA9771

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Condition: Failed
- Location: Vent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT BLOWER NOT TURNING AND INTERMITTENTLY POPS 35A POWER CIRCUIT BREAKER. REPLACED WITH SERVICEABLE BLOWER.  SUGGESSTED CORRECTIVE ACTION:  UNITS NEED MORE THOROUGH OVERHAUL INSTEAD OF JUST REPAIRING THE IMMEDIATE CAUSE OF FAILURE.
